Show simple item record

contributor authorSteven A. Velinsky
contributor authorGrant L. Anderson
contributor authorGeorge A. Costello
date accessioned2017-05-08T22:08:23Z
date available2017-05-08T22:08:23Z
date copyrightMarch 1984
date issued1984
identifier other%28asce%290733-9399%281984%29110%3A3%28380%29.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/72130
description abstractA theory is developed to predict the static response of a wire rope with complex cross sections. The solutions of the nonlinear equations of equilibrium are linearized, and the results are applied to a
publisherAmerican Society of Civil Engineers
titleWire Rope with Complex Cross Sections
typeJournal Paper
journal volume110
journal issue3
journal titleJournal of Engineering Mechanics
identifier doi10.1061/(ASCE)0733-9399(1984)110:3(380)
treeJournal of Engineering Mechanics:;1984:;Volume ( 110 ):;issue: 003
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record